4 results for Kolakoski sequence.

Parameters for your search query:
Keyword    Kolakoski sequence

Open AccessArticle
Export: RIS | BibTeX | EndNote
A Cogent Argument that Supports the Conjecture of Keane in Kolakoski Sequence A000002
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 37-40. DOI: 10.12691/tjant-7-2-2
Pub. Date: March 16, 2019Views: 2348Downloads: 1713
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Necessary Condition for the Existence of the Asymptotic Density in Kolakoski Sequence
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 57-60. DOI: 10.12691/tjant-6-2-5
Pub. Date: June 12, 2018Views: 4565Downloads: 3300
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Formulas for the Generalized Kolakoski Sequence Kol(a, b)
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 139-142. DOI: 10.12691/tjant-5-4-4
Pub. Date: June 14, 2017Views: 7787Downloads: 5396
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some new Formulas for the Kolakoski Sequence A000002
Turkish Journal of Analysis and Number Theory. 2016, 4(3), 54-59. DOI: 10.12691/tjant-4-3-1
Pub. Date: July 29, 2016Views: 14313Downloads: 11104
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types